# SDR YENA2022090900878

- Difficulty date: September 1, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N2086J
- Make and model: Airbus A321-271N
- Aircraft serial: 10032
- Aircraft time: 6,672 hours, 2,008 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#355, JFK-ONT. 'DIRTY SOCK SMELLY AT APPROX 14000 FT, NP VALVES BOTH OPEN. STARTED ON DESCENT AND CONTINUED ALL THE TO LANDING ODOR / FUME STRONG SMELL; PERFORMED INFO NOTICE 2017 - TO15S, SETDOM A (A) ISOLATED FAULT TO TYPE 10A) 1, C PER TSM 05 -50 -00 -810 -085 -D AIRCRAFT IS OK FOR SERVICE NO REPORTS OF ODOR IN THE LAST 25 FLIGHT CYCLES, NO ODORS AT THIS TIME. NO APU LEAKS NOTED.'
